# SDR FDEA201105031698

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N510X
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STN 640 TO STN 780, LBL 24.75 IS MISMATCHED IN HEIGHT TO OTHER   TRACKS.  REPAIR CARRIED OUT IAW EA F-5320-149242.  (SEAT TRACK HEIGHT DIFFERENCE REWORK AND CORROSION FOUND AT BS640 TO BS780, LBL45.50 TO RBL45.50. THIS IS A MAJOR   ALTERATION.
